Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  416.05055
Autor:  Erdös, Paul; Hobbs, Arthur M.
Title:  A class of Hamiltonian regular graphs. (In English)
Source:  J. Graph Theory 2, 129-135 (1978).
Classif.:  * 05C35 Extremal problems (graph theory)
                   05C45 Eulerian and Hamiltonian graphs
Keywords:  Hamiltonian graph; regular graph; Petersen graph

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page